# SDR ASOA2012100202319

- Difficulty date: September 28, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 25,309 hours, 22,684 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON FINAL (30 DEG) FOLLOWED QRH, EMERGENCY DECLARED.  RESET AND PERFORMED OPS CHECK OF THE FLAPS IAW AMM 27-54-00, OPS CHECKED GOOD AND COMPLIED WITH AD 2009-06-12.
